|Low grade Fever despite HAART
Aug 6, 2001
I have started my HARRT one and a half month ago with CD4 100 and VL 22,000. In past whole month, I encounter persist low grade of fever that around 38C daily at sometime from afternoon to drawn. faigue (need to sleep over 15 hours daily) and lost 30lbs in one month. I was 178cm with 80Kg and now 67Kg as well. I have check with my doctor and have 2 X-ray and different blood tests. I should have no TB and PCP and my doctor said still under investigate?!! Do you have any idea what is wrong and any suggestion! Thanks!
Response from Dr. Feinberg
I think it's likely that you are experiencing an immune reconsstitution syndrome-- that is, you were in the proces of developing an OI when your T cells were low before you started HAART, and you now have enough of a reconstituted immune system that your body is able to respond more normally to the presence of infection, with fever, weight loss etc. This syndrome can be caused by a range of opportunistic germs-- your doctor has to keep investigating to find our what's going on, so you can be given specific treatment for that infection. Some of your symptoms could be side effects from the HIV drugs, but not a 30 pound weight loss. Weight loss of that degree without severe diarrhea means that something else is going on.
is folliculitis a symptom of aids
Cidofovir for PML - Is it worth it.
- What Is The Difference Between Canker Sores And Herpes?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Are Shingles And What Do They Look Like?
- Vinegar For Genital Warts
- Can A Uti Cause A False Positive On Chlamydia Tests?
- What Are The Consequences Of Untreated Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.